Alert archive / Wisconsin / Wind Chill Advisories in 2022

Wind Chill Advisory 2, NWS Milwaukee, WI

January 9, 20229 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Jan 9, 2022, 1:50 PM CST for 9 counties in Wisconsin. It took effect at Jan 10, 2022, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2022, 1:50 PM CST (19:50 UTC)
In effect from
Jan 10, 2022, 12:00 AM CST
Expired
Jan 10, 2022, 12:00 PM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI, Ozaukee County, WI, Sauk County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
-166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WWUS43 KMKX 091950
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
150 PM CST Sun Jan 9 2022

WIZ046-047-051-052-056>060-100400-
/O.NEW.KMKX.WC.Y.0002.220110T0600Z-220110T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, and Grafton
150 PM CST Sun Jan 9 2022

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From midnight tonight to noon CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
Wood
4 follow-up statements
401 
WWUS43 KMKX 100234
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
834 PM CST Sun Jan 9 2022

WIZ046-047-051-052-056>060-101200-
/O.CON.KMKX.WC.Y.0002.220110T0600Z-220110T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, and Grafton
834 PM CST Sun Jan 9 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From midnight tonight to noon CST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
586 
WWUS43 KMKX 100837
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
237 AM CST Mon Jan 10 2022

WIZ046-047-051-052-056>060-101645-
/O.CON.KMKX.WC.Y.0002.000000T0000Z-220110T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, and Grafton
237 AM CST Mon Jan 10 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 25 below 
  zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until noon CST today.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
542 
WWUS43 KMKX 101540
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
940 AM CST Mon Jan 10 2022

WIZ046-047-051-052-056>060-101800-
/O.CON.KMKX.WC.Y.0002.000000T0000Z-220110T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, and Grafton
940 AM CST Mon Jan 10 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 25 below 
  zero.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until noon CST today.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
230 
WWUS43 KMKX 101754
WSWMKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1154 AM CST Mon Jan 10 2022

WIZ046-047-051-052-056>060-101900-
/O.EXP.KMKX.WC.Y.0002.000000T0000Z-220110T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, and Grafton
1154 AM CST Mon Jan 10 2022

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

Although winds will still be breezy this afternoon and keep a 
chill in the air, temperatures continue to gradually warm. A few 
spots may briefly see wind chills near 20 below for another hour 
or so, but most areas are seeing wind chills above advisory 
criteria with the warming temps. Thus, will allow the advisory to
expire.

$$

WAGNER

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 9, 11:14 AM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Jan 9, 11:14 AM CST, 2 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1114 AM CST Sun Jan 9 2022

.UPDATE...
(Issued 1114 AM CST Sun Jan 9 2022)

Strong cold air advection will continue today, with gusty west
northwest winds allowing temperatures to remain nearly steady, or
slowly fall into the single digits to lower to middle teens this
afternoon. Wind chills will generally be in the single digits to
around 10 below zero, making for a raw day despite the ample
sunshine.

Main question is if a Wind Chill Advisory will be needed for the
northern portions of the forecast area later tonight into Monday
morning. Passing 500 mb sheared vorticity maximum across
southwestern portions of the area later tonight into early Monday
morning will bring some clouds and light snow/flurries along with
it, which may limit low temperatures and subsequent wind chills.

Northern portions of the area may be on the edge of these clouds,
and may have enough clearing and wind to allow for wind chills to
reach the 20 below zero threshold for an advisory.

NBM apparent temperatures to bring 20 below zero wind chills into
the north later tonight into Monday morning. Low temperatures
currently are around the 50th percentile per NBM and Model
Certainty, though the spread is rather small between the 25th and
75th percentiles.

Thus, only small adjustments to lows in the north tonight may be
realistic, which still could be enough for an advisory. Will
continue to look at temperature trends and the cloud influence on
them for tonight in the northern parts of the area.

Wood

&&

.SHORT TERM...
(Issued 347 AM CST Sun Jan 9 2022)

Today through Monday:

The cold front is moving through early this morning and and arctic
air mass will move in behind it with temperatures falling through
this morning and barely rebounding during the day with afternoon
temperatures in the upper single digits to teens. Strong
northwesterly winds are also expected behind the front resulting
in wind chills dropping into the negative single digits to
negative teens by mid morning. Fortunately the sun will be out
today so there is one positive variable of the forecast for those
who don't like the cold.

Tonight we could see clouds build in mainly over southern WI as a
weak trough quickly swings through with the surface low tracking
just southwest of the state. This could bring a period of flurries
or light snow with it. Lift is weak with only some positive
vorticity advection with the trough moving overhead. There is also
some dry air to overcome, but if we're able to saturate a light
dusting of snow will be possible for areas towards the WI/IL
border as we'll be in the heart of the dendritic growth zone.
Temperatures tonight will drop into the negative single digits to
a few degrees above zero with wind chills in the teens. We'll have
to watch wind chill values towards central WI as an Advisory
could be needed if they trend colder.

Monday will be another Sunny but cold day with highs mainly in the
single digits and wind chills below zero. Winds will gradually
weaken through the day as high pressure builds in. Stay warm and
safe!

RAH

&&

.LONG TERM...
(Issued 419 AM CST Sun Jan 9 2022)

Monday night through Saturday:

Arctic high pressure around 1040 mb will slide across far srn WI and
nrn IL Mon nt. There will be some high, thin clouds due to warm
advection aloft, but overall good radiational cooling conditions are
expected. Below zero temps are expected with the possible exception
of right at the lakeshore.

The high will move to the Mid Atlantic States by late Tue while low
pressure moves across srn Canada. Breezy sly winds and strong warm
advection is expected. Temps will warm through the day and into
evening. High temps in the lower to middle 20s during the daylight
hours but 25-30 degrees after dark.

A wind shift to the nw is expected on Wed with the passage of a
decaying cold front, but high temps in the 30s is still likely.
There is much uncertainty among the ensembles of the GFS and ECMWF
for late in the week. Overall snow chances will increase for Fri-
Sat, but nothing substantial expected at this time.

Gehring

&&

.AVIATION...
(Issued 1114 AM CST Sun Jan 9 2022)

Gusty west northwest winds will linger this afternoon into this
evening, with gusts of 25 to 30 knots into early this afternoon.
Winds weaken somewhat by later tonight. Northwest winds become
gusty again on Monday.

Mainly VFR ceilings should move through most of the area, except
the far north, later this evening and into early Monday morning.
Some light snow or flurries may occur, but no accumulations are
expected. Skies should clear out again by middle morning Monday
and continue through the day.

Wood

&&

.MARINE...
(Issued 1114 AM CST Sun Jan 9 2022)

Gale Warning continues until noon CST across the southern 2/3 of
Lake Michigan, as well as the nearshore waters. Looking at latest
forecast soundings and more realistic GEFS ensemble 6 hour
maximum gusts, think that it can be allowed to expire at noon CST.

West to northwest gusts to 30 knots are then expected this
afternoon into tonight, perhaps into Monday. A Small Craft
Advisory will be needed for the nearshore waters this afternoon
and tonight, perhaps into Monday.

The Heavy Freezing Spray Warning for the northern 2/3 of Lake
Michigan continues until early Monday evening. This looks on
track, with the combination of gusty winds and very cold
temperatures over the lake. No changes are planned at this time
for this headline.

A round of south to southwest gales are possible Tuesday afternoon
into Tuesday night for Lake Michigan, including the nearshore
waters. Will consider a Gale Watch for that period, as signal has
been there for a few days now.

Wood

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Heavy Freezing Spray Warning...LMZ261-LMZ362-LMZ364-LMZ366-
     LMZ563-LMZ565-LMZ567-LMZ669-LMZ868-LMZ870 until 6 PM Monday.

     Gale Warning...LMZ080-LMZ366-LMZ565-LMZ567-LMZ643-LMZ644-LMZ645-
     LMZ646-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until noon Sunday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jan 9, 12:08 PM CST, 1 hour 42 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
1208 PM CST Sun Jan 9 2022

WIZ046-047-051-052-056>060-062>072-101815-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1208 PM CST Sun Jan 9 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Bitterly cold wind chills of 10 to 20 below will be possible
tonight into Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Wind chills of 10 to 20 below will be possible again Monday night
into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-101815-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1208 PM CST Sun Jan 9 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Gusty west to northwest winds to 30 knots will continue through
tonight. A Small Craft Advisory is in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The Small Craft Advisory will remain in effect into Monday
afternoon for lingering gusty northwest winds.

Gusty winds may reach Small Craft Advisory levels again Tuesday
afternoon into Tuesday night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-101815-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1208 PM CST Sun Jan 9 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Occasional northwest gusts to around 30 knots will continue this
afternoon, with a few gusts reaching Gale force levels of 35
knots.

Areas of heavy freezing spray are expected through tonight for the
northern two thirds of the Lake Michigan open waters. A Heavy
Freezing Spray Warning remains in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Heavy freezing spray is expected to continue through Monday over
the northern two thirds of Lake Michigan.

Southerly gales may return Tuesday afternoon into Tuesday night.

www.weather.gov/mkx

Kavinsky

In the hours before

Local storm report, Jan 9, 10:38 AM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1038 AM CST SUN JAN 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     FREEZING RAIN    3 NNW SHEBOYGAN FALLS   43.77N 87.85W
01/09/2022  M0.01 INCH       SHEBOYGAN          WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON KSBM ASOS ICE SENSOR.

1200 AM     FREEZING RAIN    2 W NORTH BAY           42.76N 87.81W
01/09/2022  M0.02 INCH       RACINE             WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON KRAC ASOS ICE SENSOR.

1200 AM     FREEZING RAIN    2 W CUDAHY              42.95N 87.90W
01/09/2022  M0.03 INCH       MILWAUKEE          WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON ICE SENSOR ON KMKE
            ASOS EQUIPMENT.

1200 AM     FREEZING RAIN    3 N PLEASANT PRAIRIE    42.60N 87.93W
01/09/2022  M0.05 INCH       KENOSHA            WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON KENW ASOS ICE SENSOR.

1200 AM     FREEZING RAIN    2 NNE MAPLE BLUFF       43.14N 89.35W
01/09/2022  M0.03 INCH       DANE               WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON KMSN ASOS ICE SENSOR.

&&
Local storm report, Jan 9, 11:56 AM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT..CORRECTED KSBM TIME
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 AM CST SUN JAN 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FREEZING RAIN    3 NNW SHEBOYGAN FALLS   43.77N 87.85W
01/09/2022  M0.01 INCH       SHEBOYGAN          WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON KSBM ASOS ICE SENSOR.

1200 AM     FREEZING RAIN    2 W NORTH BAY           42.76N 87.81W
01/09/2022  M0.02 INCH       RACINE             WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON KRAC ASOS ICE SENSOR.

1200 AM     FREEZING RAIN    2 W CUDAHY              42.95N 87.90W
01/09/2022  M0.03 INCH       MILWAUKEE          WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON ICE SENSOR ON KMKE
            ASOS EQUIPMENT.

1200 AM     FREEZING RAIN    3 N PLEASANT PRAIRIE    42.60N 87.93W
01/09/2022  M0.05 INCH       KENOSHA            WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON KENW ASOS ICE SENSOR.

1200 AM     FREEZING RAIN    2 NNE MAPLE BLUFF       43.14N 89.35W
01/09/2022  M0.03 INCH       DANE               WI   OFFICIAL NWS OBS

            TOTAL ICE ACCRETION ON KMSN ASOS ICE SENSOR.

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 1:13 AM CSTGale WarningMKX11 hr
Jan 9, 2:48 AM CSTHeavy Freezing Spray WarningMKX39 hr
Jan 9, 12:06 PM CSTSmall Craft AdvisoryMKX30 hr
Jan 9, 1:59 PM CSTGale WatchMKX13 hr

Nearby

Wind Chill Advisories in Wisconsin, 2022Every wind chill advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.